# SDR TRAX200800531

- Difficulty date: April 10, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 22,374 hours, 18,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - CLIP CRACKED AT FS 280 O/B OF RBL 9.  REMOVED DAMAGED CLIP AT FS 280.00 O/B OF RBL 9.00.  INSTALLATION OF SERVICEABLE ATTACH CLIP.  ALL WORK DONE IAW CRJ 200 SRM 51-42-21.  SUPPLEMENTAL SDR CLOSED 4/17/08.
